# SDR JR2R20250411909

- Difficulty date: April 11, 2025
- Submitted: April 11, 2025
- Operation: General aviation
- Aircraft: N86350
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000663
- Aircraft time: 16,363 hours, 10,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Part time: 16,363 hours, 10,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV WASTE SERVICE CUTOUT, FWD SIDE OF INTERNAL DOUBLER CORRODED.  REPAIRED
